# SDR SWAA2016052452036

- Difficulty date: April 21, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 68,864 hours, 55,620 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520416
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN ON REAR SPAR RSS 239 CRACKED.  REPAIRED SKIN IAW EA.
